# SDR SWAA2021072396365

- Difficulty date: July 19, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 58,235 hours, 34,495 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT -04-034 CABIN FLOOR PANEL 231XF HAS DAMAGED UPPER PLYS ; / [01] EVALUATED CABIN FLOOR PANEL 231XF; FOUND PANEL TO BE BEYOND ECONOMICAL REPAIR DUE TO PULLED FIBERS COVERING THE MAJORITY OF THE PANEL. REPLACED CABIN FLOOR PANEL 231XF BY FABRICATING NEW PANEL USING THE OLD ONE AS A TEMPLATE IAW SRM 53-00-50-2R-0 REV.73 PARA. 1. & 4. AND DWG 144A5810; INSTALLED INSERTS IN PANEL IAW BAC 5085 .
